# SDR DL73S981153

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Engine: Pwa JT8D15A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

SYS 'A' LOSS INDICATIONS LOW HYD QTY AND NR 2 SYS 'A' LOW PRESS LIGHT.  FOUND PRESSURE LINE ON RT ENG HYD PUMP RUPTURED.  REPLACED LINE.  SERVICED SYS BLEED SYS.  ALL CK GOOD PER M/M.
